# SDR AALA202502038547

- Difficulty date: February 1, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N830NN
- Make and model: Boeing 737823
- Aircraft serial: 31091
- Aircraft time: 44,235 hours, 18,689 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT LAVATORY DOOR LOCK HARD TO LOCK AND UNLOCK. ADJUSTED TOP BRACKET OF LAVATORY DOOR FOR PROPER FIT, OPERTIONAL CHECK GOOD.
